# SDR SWAA2013121723429

- Difficulty date: November 21, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 57,220 hours, 46,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Channel
- Part number: 6548687
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW FAIRING SUPPORT CHANNEL CRACKED AT STATION 680, RBL 67.  R & R CHORD IAW SRM & DRAWING.
